# SDR QR9R2024121200001

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720289160
- Aircraft time: 4,475 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 5917
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CO-PILOT NAVIGATION DISPLAY INOPERATIVE DURING START RUN-UP. REMOVED AND REPLACED NAV DISPLAY IAW AMM 31-61-00, 4-2. MOC SUCCESSFULLY COMPLETED.
